# SDR SWAA2021082308861

- Difficulty date: August 18, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 45,236 hours, 27,137 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING T/E FLAP DEFLECTION CONTOL RIB UPPER PANEL SUPPORT BRACKET HAS SMALL CRACK AT CONTROL RIB ATTACH POINT.   REMOVED AND REPLACED R/W T/E FLAP DEFLECTION CONTROL RIG UPPER PANEL SUPPORT BRACKET IN REF SRM 51-40-02-0G-0.
